Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ticklish feeling after urine discharge, urge to urinate, cramp on lower belly part, had unprotected. What could be the cause?

I have a ticklish feeling after urine discharge and feeling to go to the toilet again after a minute or two of the disposal before. I also had a cramp on lower part of the belly and an unprotected sex. Does this caused by the sex, not drinking enough water or can it be caused by cyst as well? Or could it be something else?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like a more benign form of Pelvic inflammatory disease (PID). The symptoms of uncomfortable feeling after passing urine, the crampy pain in the lower abdomen and the unprotected sexual intercourse all are features seen in PID.

Unprotected sexual intercourse may be a cause for it, so is not drinking enough water. I do not think a cyst is a reason for this.

A course of antibiotics will help you. Please practice safe sex as much as possible or at least until the time you recover.

Get well soon.

Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor